The perron root of a weighted geometric mean of nonneagative matrices

Elsner L, Johnson CR, Dias Da Silva JA (1988)
Linear and multilinear algebra 24(1): 1-13.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Volltext vorhanden für diesen Nachweis
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Linear and multilinear algebra
Band
24
Zeitschriftennummer
1
Seite
1-13
ISSN
eISSN
PUB-ID

Zitieren

Elsner L, Johnson CR, Dias Da Silva JA. The perron root of a weighted geometric mean of nonneagative matrices. Linear and multilinear algebra. 1988;24(1):1-13.
Elsner, L., Johnson, C. R., & Dias Da Silva, J. A. (1988). The perron root of a weighted geometric mean of nonneagative matrices. Linear and multilinear algebra, 24(1), 1-13. doi:10.1080/03081088808817892
Elsner, L., Johnson, C. R., and Dias Da Silva, J. A. (1988). The perron root of a weighted geometric mean of nonneagative matrices. Linear and multilinear algebra 24, 1-13.
Elsner, L., Johnson, C.R., & Dias Da Silva, J.A., 1988. The perron root of a weighted geometric mean of nonneagative matrices. Linear and multilinear algebra, 24(1), p 1-13.
L. Elsner, C.R. Johnson, and J.A. Dias Da Silva, “The perron root of a weighted geometric mean of nonneagative matrices”, Linear and multilinear algebra, vol. 24, 1988, pp. 1-13.
Elsner, L., Johnson, C.R., Dias Da Silva, J.A.: The perron root of a weighted geometric mean of nonneagative matrices. Linear and multilinear algebra. 24, 1-13 (1988).
Elsner, Ludwig, Johnson, Charles R., and Dias Da Silva, J. A. “The perron root of a weighted geometric mean of nonneagative matrices”. Linear and multilinear algebra 24.1 (1988): 1-13.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z